# SDR SWIA2021081860358

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER THRUST REVERSER C-DUCT, NYLON INSERT MOUNTING SCREW HOLES THROUGH METAL STRUCTURE ARE OBLONG / DAMAGED.      (C-CHECK RO 8/16/2021)    PERFORMED REPAIR OF RH ENGINE LOWER THRUST REVERSER C-DUCT NYLON ENLONGATED HOLES IAW REO 670-78-30-921 REV-B, DATED 2014-07-02. THRUST REVERSER FUNCTIONAL TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
